# SDR CA120523011

- Difficulty date: May 14, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Snias AS350BA
- Aircraft time: 17,708 hours
- Engine: Tmeca ARRIEL1B
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Bearing
- Part number: Y51BB10843S2M74
- Condition: Leaking
- Location: Swashplate
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) EXCESSIVE GREASE LEAKAGE FROM MAIN ROTOR SWASHPLATE BEARING FOUND AT ALF AFTER LAST FLIGHT, INSPECTION.  SWASHPLATE CHECK FOR OVERTEMP, NO ABNORMAL TEMPERATURE AFTER 15 MINUTE GROUND RUN.  SWASHPLATE BEARING ROTATION CHECK FOR ABNORMAL FRICTION/ROUGHNESS CARRIED OUT WITH NO ABNORMAL ROUGHNESS FELT.
